I have just finished my 6th and final round of chemo. Whoo hoo! Toward the end of the last cycle (day 20ish), I started getting a headache on my right temple area along with internal ear pain.
My oncologist could not find anything in or around my ear..he said the headache should go away with the steroids from the chemo.....it has not...it travels from one temple to the other, sometimes both....
I have a follow up appt in 2 weeks to see him ..should i wait it out or should i consult my neurologist regarding this pain...( i am ''pre-ms")...
I had a headache, not quite like yours for about 6 months after, maybe longer. I called it a spot headache, because it was usually one spot generally above my left eye, but every so often, it would be over my right. Normally it was the left. I almost asked for a brain scan just to make sure it wasn't something funny, but they eventually ceased. I haven't had one in quite some time.
Congrats on completing chemo!!! If you are really worried about the headache, have them check just to make sure. Better safe than worry.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.